Alert archive / California / Gale Warnings in 2013

Gale Warning 28, NWS Eureka, CA

November 11, 2013

NWS Eureka, CA issued this gale warning at Nov 11, 2013, 2:29 AM PST. It took effect at Nov 11, 2013, 4:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2013, 2:29 AM PST (10:29 UTC)
In effect from
Nov 11, 2013, 4:00 PM PST
Expired
Nov 12, 2013, 2:35 AM PST
In force
11 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WHUS76 KEKA 111029
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
229 AM PST MON NOV 11 2013

PZZ470-111830-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/
/O.UPG.KEKA.GL.A.0020.131112T0000Z-131112T1200Z/
/O.NEW.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
229 AM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO
  TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND TONIGHT
  BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY TUESDAY
  MORNING.

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO
  TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO BUILD
  TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 10 SECONDS
  TONIGHT. SEAS WILL SUBSIDE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111830-
/O.CON.KEKA.SC.Y.0082.131111T1100Z-131112T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
229 AM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. 

* WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE
  POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH QUICKLY
  BY ON TUESDAY.

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO
  TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO BUILD. S
  TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 SECONDS
  TONIGHT. SEAS WILL SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
228 
WHUS76 KEKA 111657
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 AM PST MON NOV 11 2013

PZZ470-120100-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/
/O.CON.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 AM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

* WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO 
  TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND 
  TONIGHT BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY 
  TUESDAY MORNING. 

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY 
  INTO TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO 
  BUILD TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 
  10 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120100-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 AM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. 

* WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE 
  POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH 
  QUICKLY BY ON TUESDAY. 

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY 
  INTO TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO 
  BUILD. S TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 
  SECONDS TONIGHT. SEAS WILL SUBSIDE ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
197 
WHUS76 KEKA 112316
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 PM PST MON NOV 11 2013

PZZ470-120730-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/
/O.CON.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 PM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO 
  TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND 
  TONIGHT BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY 
  TUESDAY MORNING. 

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY 
  INTO TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO 
  BUILD TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 
  10 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120730-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 PM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. 

* WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE 
  POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH 
  QUICKLY BY ON TUESDAY. 

* SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY 
  INTO TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO 
  BUILD. S TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 
  SECONDS TONIGHT. SEAS WILL SUBSIDE ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
230 
WHUS76 KEKA 120533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
933 PM PST MON NOV 11 2013

PZZ470-121345-
/O.CON.KEKA.GL.W.0028.000000T0000Z-131112T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
933 PM PST MON NOV 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. 

* WINDS...S 20 TO 30 KT WITH GUSTS UP TO 40 KT EXPECTED OVERNIGHT.
  WINDS WILL DECREASE TO S 15 TO 25 KT BY TUESDAY MORNING. LIGHT
  NORTHERLIES WILL RETURN TUESDAY NIGHT.

* SEAS...S 9 TO 11 FT AT 8 SECONDS. TUESDAY MORNING WAVES WILL BE
  SW 9FT AT 9 SECONDS. SEAS WILL SUBSIDE TUESDAY EVENING TO W 5 TO
  6 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121345-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
933 PM PST MON NOV 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM TUESDAY...

* WINDS...SE 20 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE
  POSSIBLE OVERNIGHT. WINDS WILL DECREASE TO S 5 TO 10 KT TUESDAY
  AND LIGHT NORTHERLIES WILL RETURN TUESDAY NIGHT.

* SEAS...S 8 FT AT 8 SECONDS AN NW SWELL 4 FT AT 13 SECONDS
  TONIGHT. SEAS WILL SUBSIDE TUESDAY EVENING TO SW 5 FT AT 10
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
872 
WHUS76 KEKA 121035
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PST TUE NOV 12 2013

PZZ470-121845-
/O.CAN.KEKA.GL.W.0028.000000T0000Z-131112T1400Z/
/O.NEW.KEKA.SC.Y.0083.131112T1035Z-131112T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 AM PST TUE NOV 12 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...S 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT EARLY THIS
  MORNING WILL EASE TO 5 TO 10 KT THIS AFTERNOON. 

* SEAS...S 8 TO 10 FT AT 8 TO 9 SECONDS WILL SUBSIDE TO 6 FT THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121700-
/O.EXT.KEKA.SC.Y.0082.000000T0000Z-131112T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PST TUE NOV 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS...SE 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT
  NORTHERN PORTIONS EARLY THIS MORNING WILL EASE TO 5 TO 10 KT
  THIS AFTERNOON.

* SEAS...S 7 TO 9 FT AT 8 TO 9 SECONDS WILL SUBSIDE 4 TO 6 FT THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 10, 3:21 PM PST, 11 hours 8 minutes earlier.

Area forecast discussion, Nov 10, 3:21 PM PST, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
321 PM PST SUN NOV 10 2013

.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY
WEATHER THROUGH MONDAY. GUSTY SOUTHERLY WINDS WILL INCREASE ON
MONDAY AS A FRONT APPROACHES THE WEST COAST. EXPECT RAIN FROM LATE
MONDAY NIGHT INTO TUESDAY MORNING...FOLLOWED BY SHOWERS TUESDAY
AFTERNOON. HIGH PRESSURE WILL QUICKLY REBUILD LATE
TUESDAY...BRINGING DRIER CONDITIONS AND WARMER TEMPERATURES ON
WEDNESDAY.

&&

.DISCUSSION...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY
WEATHER THROUGH MONDAY AFTERNOON. CLOUDS AND SOUTHERLY WINDS WILL
INCREASE ON MONDAY AS A FRONT OFFSHORE SLOWLY APPROACHES THE WEST
COAST. MODELS REMAIN IN DECENT AGREEMENT SHOWING THIS FRONT MOVING
THROUGH NORTHWEST CALIFORNIA TUESDAY MORNING AND QUICKLY
WEAKENING. DECENT MOISTURE ASSOCIATED WITH THIS FRONT WILL ALLOW
RAIN TO FALL FROM LATE MONDAY NIGHT INTO TUESDAY, WITH THE
GREATEST THREAT BEING EARLY TUESDAY MORNING. POPS AND QPF HAVE
BEEN TWEAKED SLIGHTLY TO REFLECT THIS. EXPECT QPF OF 0.25-0.5
INCHES ACROSS DEL NORTE, HUMBOLDT, WESTERN TRINITY, AND NORTHERN
MENDOCINO COUNTIES. EASTERN TRINITY AND SOUTHERN MENDOCINO
COUNTIES CAN EXPECT AROUND 0.1-0.25 INCHES. REMNANT SHOWERS SHOULD
CONTINUE TUESDAY AFTERNOON. HIGH PRESSURE AND DRIER WEATHER
RETURNS LATE TUESDAY THROUGH THURSDAY. TOWARDS THE END OF THE WEEK
MODELS SHOW A RIDGE OFFSHORE AND A DEVELOPING TROUGH INLAND,
KEEPING NORTHWEST CALIFORNIA PINCHED IN BETWEEN THE TWO. STAYED
CLOSE TO CLIMO POPS DURING THIS TIME PERIOD.

&&

.AVIATION...LOW CLOUDINESS AND FOG THAT ADVECTED N OVERNIGHT HAS
SHRUNK IN COVERAGE DURING THE DAY. ONE PATCH OF LOW CLOUDS WHICH
SURGED RAPIDLY N WELL OFFSHORE AND THEN WRAPPED BACK TO THE COAST
AROUND KCEC ON A LARGE EDDY CONTINUES TO PROVIDE MVFR CIGS AT THAT
AIRPORT. KACV HAS BEEN VFR FOR MOST OF THE DAY AS MOST OF THE
REMAINING LOW CLOUDS HAVE REMAINED NEAR AND S OF CAPE MENDO.
EXPECT SOME LOW CLOUDS AND AT LEAST SOME MINOR VISIBILITY
REDUCTIONS IN FOG OVERNIGHT AT BOTH AIRPORTS...BUT THERE IS MUCH
UNCERTAINTY AS TO THE EXTENT. BOUNDARY LAYER WINDS WILL REMAIN
NEAR 10 KTS OVERNIGHT AND OUT OF THE SE-S PROVIDING SOME
DOWNSLOPING AND POSSIBLY KEEPING REMAINING LOW CLOUDS AND FOG
MOSTLY OFFSHORE. KUKI SHOULD REMAIN VFR. /SEC

&&

.MARINE...S WINDS ALREADY RAMPED UP EARLIER TODAY WITH SUSTAINED
WINDS AROUND SMALL CRAFT CRITERIA DOWNWIND FROM POINT ARENA AND
CAPE MENDOCINO. HAVE GONE AHEAD AND STARTED THE SMALL CRAFT
ADVISORY FOR THE N OFFSHORE ZONE NOW DUE TO BORDERLINE CONDITIONS
AND EXPECTED INEVITABLE DETERIORATION. OTHERWISE...TIMING OF
ADVISORIES AND THE GALE WATCH FOR THE N OFFSHORE ZONE REMAIN
UNCHANGED. FORECAST WIND FIELDS WITH THE APPROACHING FRONT LATE
MON AND MON NIGHT ARE A BIT LIGHTER THAN YESTERDAY'S RUNS...BUT
EXPECT GALE FORCE GUSTS FOR A 6 TO 12 HOUR WINDOW IN THE N
OFFSHORE ZONE FROM MON AFTERNOON THRU EARLY TUE MORNING. NW SWELL
WILL GRADUALLY SUBSIDE TONIGHT AND MON AS THE PERIOD COMES DOWN TO
ABOUT 12 SECONDS. WINDS WILL DROP OFF RAPIDLY BEHIND THE FRONT BY
TUE NIGHT...BUT N WINDS ARE EXPECTED TO INCREASE BY WED AFTERNOON
AS HIGH PRESSURE BUILDS NW OF THE AREA. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WATCH FOR PZZ470.
SMALL CRAFT ADVISORY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 10, 2:33 AM PST, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PST SUN NOV 10 2013

CAZ001>004-076-111045-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
233 AM PST SUN NOV 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in California, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.